Volume 18,Issue 4,1998 Table of Contents

   
Other Issues:  
  

目录

Semitopological Systems
  Chen Yixiang
  1998,18(4):479-486 [Abstract(909)]  [View PDF]
  
On the Universal Unfolding of C Map Germs Under a Subgroup of A
  Zou Jiancheng
  1998,18(4):487-498 [Abstract(920)]  [View PDF]
  
On the Equivalences of Matrix Norms Related to the lp Norms
  Bai Zhongzhi
  1998,18(4):499-502 [Abstract(1029)]  [View PDF]
  
Finite Groups whose Abelian Subgroup Orders Are Consecutive Integers
  Feng Yanquan
  1998,18(4):503-506 [Abstract(973)]  [View PDF]
  
Orders of Classical Groups over Finite Rings
  Feng Hong
  1998,18(4):507-512 [Abstract(883)]  [View PDF]
  
The Exact Value of det Vn-(x1,...,xn) and Its Applications
  Wang Quanlong
  1998,18(4):513-519 [Abstract(969)]  [View PDF]
  
A Class of Singularly Perturbed Nonlinear Elliptic Systems in Unbounded Domain
  Mo Jiaqi
  1998,18(4):520-522 [Abstract(1039)]  [View PDF]
  
The Disturbance Rejection in Singular Systems
  Fan Wentao and Tan Liansheng
  1998,18(4):523-528 [Abstract(907)]  [View PDF]
  
Inverses of Regular Strong Endomorphisms of Graphs
  Li Weimin
  1998,18(4):529-534 [Abstract(1033)]  [View PDF]
  
The Stratodensity of L-Fuzzy Topological Spaces
  Zhang Xingfang and Meng Guangwu
  1998,18(4):535-538 [Abstract(924)]  [View PDF]
  
Monotone Iterative Technique on Boundary Value Problems for Second Order Impulsive Integrodifferential Equations of Mixed Type in Banach Spaces
  Wei Zhongli
  1998,18(4):539-545 [Abstract(1145)]  [View PDF]
  
关于高阶Euler多项式的一点注记
  张之正
  1998,18(4):546 [Abstract(850)]  [View PDF]
  
Rings Satisfying a Special Ascending Chain Condition for Right Annihilators
  Zhang Lihong and Wang Wenju
  1998,18(4):547-552 [Abstract(883)]  [View PDF]
  
Morita Invariant Property of cu-Conditions
  Chen Huanyin
  1998,18(4):553-556 [Abstract(833)]  [View PDF]
  
On the Odd Power of the Difference between the Primitive Root and Its Inverse Modulo N with Generalization
  Wang Hui,Wang Shiqin,Hu Zhixing and Gao Li
  1998,18(4):557-561 [Abstract(1189)]  [View PDF]
  
Kronecker Products of Positive Semidefinite Complex Matrices
  Li Jiongsheng
  1998,18(4):562-564 [Abstract(1053)]  [View PDF]
  
Periodic Solutions of the Liénard Equation with Deviating Arguments
  Li Yongkun
  1998,18(4):565-570 [Abstract(1573)]  [View PDF]
  
Weak Compactness in l(Xn)
  Lin Guihua
  1998,18(4):571-574 [Abstract(1080)]  [View PDF]
  
The k-th Iterative Solutions of k piece Monotone Continuous Self-mapping on the Interval
  Sun Taixiang and Xi Hongjian
  1998,18(4):575-579 [Abstract(991)]  [View PDF]
  
A Monotonic Property of the Project Operator onto a Closed Convex Set
  Qi Huoduo
  1998,18(4):580-582 [Abstract(917)]  [View PDF]
  
The Extinction Behavior of Solutions for a Reaction Diffusion Equation
  Chen Songlin
  1998,18(4):583-586 [Abstract(882)]  [View PDF]
  
Two Identities for q-Hypergeometric Series 2Φ0 and Its Applications
  Wei Hongzeng and Zhang Yibin
  1998,18(4):587-596 [Abstract(1026)]  [View PDF]
  
Generalization of Barlos′s Volume Formulas for High-dimensional Simplex
  Guo Shuguang
  1998,18(4):597-600 [Abstract(1000)]  [View PDF]
  
Global Convergence of the Restarting Conjugate Gradient Algorithm with a Generalized Curry Linesearch
  Jiao Baocong and Chen Lanping
  1998,18(4):601-607 [Abstract(1126)]  [View PDF]
  
关于Hermite-Fejer插值过程的平均收敛
  叶继昌,何甲兴
  1998,18(4):608 [Abstract(760)]  [View PDF]
  
The Commutant Element of BCI-Algebras
  Meng Fanshen
  1998,18(4):609-612 [Abstract(890)]  [View PDF]
  
On the Generalization of a Hypothesis of Smale
  Shen Guangxing
  1998,18(4):613-617 [Abstract(965)]  [View PDF]
  
Model Reducibility of Generalized FCPIR-Modules Theory T(Q)
  Xue Rui
  1998,18(4):618-622 [Abstract(905)]  [View PDF]
  
On the Chromaticity of the Bipartite Graph K(m,n)-2
  Zou Huiwen
  1998,18(4):623-628 [Abstract(1244)]  [View PDF]
  
The Existence of Limit Cycles for a Central Symmetry Cubic System with a Cubic Curve Solution xy2+y=x3
  Tan Jizhi and Shen Boqian
  1998,18(4):629-632 [Abstract(1237)]  [View PDF]
  
The Ordinary Accumulation Points of Elements and ST-1 Separation Property in the TML
  Xuan Lixin
  1998,18(4):633-634 [Abstract(1047)]  [View PDF]